Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 2006, Volume 51, Issue 4, Pages 641–673
DOI: https://doi.org/10.4213/tvp18
(Mi tvp18)
 

This article is cited in 17 scientific papers (total in 17 papers)

On large and superlarge deviations of sums of independent random vectors under Cramér's condition. II

A. A. Borovkov, A. A. Mogul'skii

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
References:
Abstract: The present paper is a continuation of [A. A. Borovkov and A. A. Mogulskii, Theory Probab. Appl., 51 (2007), pp. 227–255]. In that paper we studied, in the univariate case, the asymptotics of the probabilities that a sum of independent identically distributed random variables will hit a half-interval [x,x+Δ) in the zone of superlarge deviations when the relative (scaled) deviations α=x/n unboundedly increase together with the number of summands n and, at the same time, remain in the analyticity domain of the large deviations rate function for the summands. In the multivariate case, the first part of the paper presented sufficient conditions which ensure that integrolocal and local theorems of the same universal type as in the large and normal deviations zones will also hold in the superlarge deviations zone. The second part of the paper deals with the same problems for three classes on the most wide-spread univariate distributions, for which one can obtain simple sufficient conditions, enabling one to find the asymptotics of the desired probabilities, as x/n, in the above-mentioned universal form. These are the classes of the so-called exponentially and “superexponentially” fast decaying regular distributions. For them, we also establish limit theorems for the Cramér transforms with parameter values close to the “critical” one. Moreover, we obtain asymptotic expansion for the large deviations rate function.
Keywords: large deviations rate function, large deviations, superlarge deviations, integrolocal theorem, semi-exponential distributions, superexponential distributions, characterization of the normal distribution, limit theorems for Cramér transforms, asymptotic expansions of the large deviations rate function.
Received: 22.12.2005
English version:
Theory of Probability and its Applications, 2007, Volume 51, Issue 4, Pages 567–594
DOI: https://doi.org/10.1137/S0040585X97982645
Bibliographic databases:
Language: Russian
Citation: A. A. Borovkov, A. A. Mogul'skii, “On large and superlarge deviations of sums of independent random vectors under Cramér's condition. II”, Teor. Veroyatnost. i Primenen., 51:4 (2006), 641–673; Theory Probab. Appl., 51:4 (2007), 567–594
Citation in format AMSBIB
\Bibitem{BorMog06}
\by A.~A.~Borovkov, A.~A.~Mogul'skii
\paper On large and superlarge deviations of sums of independent random vectors under Cram\'er's condition.~II
\jour Teor. Veroyatnost. i Primenen.
\yr 2006
\vol 51
\issue 4
\pages 641--673
\mathnet{http://mi.mathnet.ru/tvp18}
\crossref{https://doi.org/10.4213/tvp18}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2338060}
\zmath{https://zbmath.org/?q=an:05231418}
\elib{https://elibrary.ru/item.asp?id=9310055}
\transl
\jour Theory Probab. Appl.
\yr 2007
\vol 51
\issue 4
\pages 567--594
\crossref{https://doi.org/10.1137/S0040585X97982645}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000251875600001}
\elib{https://elibrary.ru/item.asp?id=13558259}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38149072414}
Linking options:
  • https://www.mathnet.ru/eng/tvp18
  • https://doi.org/10.4213/tvp18
  • https://www.mathnet.ru/eng/tvp/v51/i4/p641
    Cycle of papers
    This publication is cited in the following 17 articles:
    1. Igor Kortchemski, Cyril Marzouk, “Large deviation local limit theorems and limits of biconditioned planar maps”, Ann. Appl. Probab., 33:5 (2023)  crossref
    2. L. V. Rozovskii, “Large deviations of a sum of independent random variables with distributions with rapidly decreasing tails”, Theory Probab. Appl., 67:3 (2022), 363–374  mathnet  crossref  crossref
    3. L. V. Rozovsky, “On Asymptotic Behavior of the Convolution of Distributions with Regularly Exponentially Decreasing Tails”, J Math Sci, 258:6 (2021), 920  crossref
    4. L. V. Rozovskii, “Ob asimptotike svertki raspredelenii s regulyarno eksponentsialno ubyvayuschimi khvostami”, Veroyatnost i statistika. 28, Zap. nauchn. sem. POMI, 486, POMI, SPb., 2019, 265–274  mathnet
    5. Fan X., “Sharp Large Deviations For Sums of Bounded From Above Random Variables”, Sci. China-Math., 60:12 (2017), 2465–2480  crossref  mathscinet  zmath  isi  scopus
    6. L. V. Rozovskii, “Superlarge deviation probabilities for sums of independent random variables with exponential decreasing distributions. II”, Theory Probab. Appl., 59:1 (2015), 168–177  mathnet  crossref  crossref  mathscinet  isi  elib
    7. N. V. Gribkova, R. Helmers, “Second order approximations for slightly trimmed means”, Theory Probab. Appl., 58:3 (2014), 383–412  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. Rozovsky L., “Super large deviation probabilities for sums of independent lattice random variables with exponential decreasing tails”, Statistics & Probability Letters, 82:1 (2012), 72–76  crossref  mathscinet  zmath  isi  scopus
    9. A. A. Borovkov, A. A. Mogul'skii, “Chebyshev type exponential inequalities for sums of random vectors and random walk trajectories”, Theory Probab. Appl., 56:1 (2012), 21–43  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. A. A. Borovkov, A. A. Mogul'skiǐ, “On large deviation principles in metric spaces”, Siberian Math. J., 51:6 (2010), 989–1003  mathnet  crossref  mathscinet  isi  elib
    11. A. A. Mogulskii, “Integralnye i integro-lokalnye teoremy dlya summ sluchainykh velichin s semieksponentsialnymi raspredeleniyami”, Sib. elektron. matem. izv., 6 (2009), 251–271  mathnet  mathscinet  elib
    12. A. A. Mogulskiǐ, Ch. Pagma, “Superlarge deviations for sums of random variables with arithmetical super-exponential distributions”, Siberian Adv. Math., 18:3 (2008), 185–208  mathnet  crossref  mathscinet
    13. A. A. Mogul'skii, “An integro-local theorem applicable on the whole half-axis to the sums of random variables with regularly varying distributions”, Siberian Math. J., 49:4 (2008), 669–683  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    14. A. A. Borovkov, “Tauberian and Abelian theorems for rapidly decaying distributions and their applications to stable laws”, Siberian Math. J., 49:5 (2008), 796–805  mathnet  crossref  mathscinet  isi
    15. A. A. Borovkov, A. A. Mogul'skii, “On Large Deviations of Sums of Independent Random Vectors on the Boundary and Outside of the Cramér Zone. I”, Theory Probab. Appl., 53:2 (2009), 301–311  mathnet  crossref  crossref  zmath  isi
    16. L. V. Rozovskii, “Superlarge deviation probabilities for sums of independent random variables with exponential decreasing distribution”, Theory Probab. Appl., 52:1 (2008), 167–171  mathnet  mathnet  crossref  crossref  isi  scopus
    17. A. A. Borovkov, A. A. Mogul'skii, “Integro-local and integral theorems for sums of random variables with semiexponential distributions”, Siberian Math. J., 47:6 (2006), 990–1026  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:798
    Full-text PDF :213
    References:112
    First page:21
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025